# SDR SWAA2022101951668

- Difficulty date: October 1, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 661BB
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER MID SPAN T/E PANEL 661BB - INNER SKIN HAS CRACKS AND BULGING AROUND NUMEROUS FASTENER HOLES AS MARKED. 124-023 / [01] CLEANED AND PREPARED DAMAGE FASTENER HOLES FOR REPAIR; PER FORMED DRY OUT FOUND NO WATER AS PER B737 SRM 51-70-04-2R-9;[02] REPAIRED DAMAGE FASTENER HOLES AS MARKED ON PANEL 661BB WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-9B MATERIALS USED PO#1690463 AND PO#1774613;[03] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[04] MEASUREMENTS;[05] VERIFIED 1 TO 4
